# SDR AALA202205097088

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 58,752 hours, 24,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: BACC63DE03165A
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD AISLE EMERGENCY LIGHT LEFT AT SEAT 17 LEFT HAND SIDE INOPERATIVE. REPAIRED CONNECTOR PIN PER SWPM 20-63-02 AND TESTED GOOD PER AMM 33-51-00.
